# SDR DALA2016042003173

- Difficulty date: April 16, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE INTERCOSTAL LOWER FLANGE BETWEEN STR 1300-1320, RBL-17. REMOVED CORROSION BLEND OUT FOUND TO BE OUT OF LIMITS IAW SRM  53-00-04 ALLOWABLE DAMAGE 1, DETAIL 1. ACCOMPLISHED REPLACEMENT OF AFT CARGO BILGE INTERCOSTAL IAW SRM 51-40-05 & 51-40-02.
